Mathematical Notes

, Volume 74, Issue 1–2, pp 110–122 | Cite as

Regularly Increasing Entire Dirichlet Series

  • P. V. Filevich
  • M. N. Sheremeta
Article

Abstract

For entire Dirichlet series, we establish conditions on its coefficients and exponents under which the logarithms of the maximal term and of the maximum of the modulus are regularly varying functions of order ρ ∈ [1, + ∞) and the central exponent is a regularly varying function of order ρ − 1.

entire Dirichlet series slowly varying function regularly varying function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    E. Seneta, Regularly Varying Functions, Springer-Verlag, Berlin–Heidelberg–New York, 1976.Google Scholar
  2. 2.
    N. V. Zabolotskii and M. N. Sheremeta, “On the slow growth of the main characteristics of entire functions,” Mat. Zametki [Math. Notes], 65 (1999), no. 2, 206–214.Google Scholar
  3. 3.
    O. B. Skaskiv and O. M. Trakalo, “On the slow growth of the numeric function of a given sequence,” Visnik Lviv. Nat. Univ. Ser. Mekh. Mat. (2000), no. 57, 36–40.Google Scholar
  4. 4.
    A. F. Leont'ev, Series of Exponentials [in Russian], Nauka, Moscow, 1976.Google Scholar
  5. 5.
    M. A. Evgrafov, Asymptotic Estimates and Entire Function [in Russian], Nauka, Moscow, 1979.Google Scholar
  6. 6.
    O. B. Skaskiv, “The maximum of the modulus and the maximal term of an entire Dirichlet series,” Dop. URSR. Ser. A (1984), no. 11, 22–24.Google Scholar
  7. 7.
    M. N. Sheremeta, “On the equivalence of the logarithms of the maximum of the modulus and of the maximal term of an entire Dirichlet series,” Mat. Zametki [Math. Notes], 42 (1987), no. 2, 215–226.Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • P. V. Filevich
    • 1
  • M. N. Sheremeta
    • 1
  1. 1.I. Franko Lvov National UniversityUkaine

Personalised recommendations